MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4.5,10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT TIB IMP CRC INSERT SZ 4.5,10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT TIB IMP CRC INSERT SZ 4.5,10MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Implant Pain (4561)
Date of Event 11/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 02-020-14-0345 - truliant cr por fem cr por right sz 4.5, 6724408, 02-022-55-4545 - truliant por tib tray size 4.5f/4.5t, 6869625, 201-78-15 - holding pin mini sharp point 4 pk, 6891722, 521-78-23 - threaded pin size 2.3 collared 2pk, s045140, 521-78-32 - threaded pin size 3.0 collarless 2pk, 5440117, s265331, 521-78-36 - threaded pin size 5.1 collarless 2pk, s223293.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported a male patient, initial right knee implanted on (b)(6) 2021, underwent a revision procedure on (b)(6) 2022, approximately 1 year 3 months post the initial procedure due to paint and synovitis.Some moderate wear was noted per surgeon.The knee was a little tight in flexion, so releases were performed and a thinner size 9mm insert was used with good rom and stability.The patient left in stable condition.Explant not available.No further information.
 
Additional Manufacturer Narrative
After review of additional information received the following sections, have been updated accordingly: the reason for the pain and synovitis leading to the revision reported cannot be determined from the information provided, but does not appear to be related to prosthesis wear as the provided images do not show signs of wear that are inconsistent with an implanted device.Contributing factors to the revision may have been high tension of the joint during flexion and inclusion of the implanted polyethylene component in the packaging recall.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, b5, d1, h6: clinical code, component code, type of investigation, investigation findings, investigation conclusions.The reason for the pain and synovitis leading to the revision reported cannot be determined from the information provided but does not appear to be related to prosthesis wear as the provided images do not show signs of wear that are inconsistent with an implanted device.Contributing factors to the revision may have been high tension of the joint during flexion and inclusion of the implanted polyethylene component in the packaging recall.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported a male patient had an initial right knee implanted and then underwent a revision procedure, approximately 1 year 3 months post the initial procedure due to paint and synovitis.Some moderate wear was noted per surgeon.The knee was a little tight in flexion, so releases were performed and a thinner size 9mm insert was used with good rom and stability.The patient left in stable condition.Explant not available.No further information.

Brand Name
TRULIANT TIB IMP CRC INSERT SZ 4.5,10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville 32653
Manufacturer Contact
geoff gannon
3523771140
MDR Report Key15923022
Report Number1038671-2022-01569
Device Sequence Number14754658
Product Code JWH
UDI-Device Identifier10885862312679
UDI-Public10885862312679
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP CRC INSERT SZ 4.5,10MM
Device Catalogue Number02-022-51-4510
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2022
Supplement Date Received by Manufacturer04/14/2023
02/20/2026
Initial Report FDA Received Date12/06/2022
Supplement Report FDA Received Date05/08/2023
02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale